| Model Number |
LXMJ23S |
| Medical Device Problem Codes |
Device Alarm System (1012); Energy Output Problem (1431)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlft10gen, vlft10gen ft series energy platformx1 (serial #: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a procedure, when used for normal lungs, the device could not seal (there was a seal completion sound but there was no evidence that energy was supplied). the jaw part was in a clean condition and was cleaned every time it got dirty. another ligasure was used with the same generator and it worked fine.
Event or Problem Description
According to the reporter, during a procedure, when used for normal lungs, the device could not seal (there was a seal completion sound, but there was no evidence that energy was supplied).A re-grasp alert occurred, but no bleeding was observed.The jaw part was in a clean condition and was cleaned every time it got dirty.Another device was used with the same generator and it worked fine.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted no notable conditions.Functional testing found that the product analysis found the device's jaw opening and closing mechanism was functioning properly.The weld integrity of the device was inspected and was found to be within specification.The device's knife blade advanced and retracted properly.The knife cut of the device was tested on a silicone test strip with acceptable results.The jaw gap of the device was measured and it was found to be within specification.The device produced instant re-grasp alarms.Device resistance was measured with a multimeter and a failure was found.Device was disassembled but no obvious damage was found.Resistance was measured again and the failure was traced to gray jaw wire.The device was brought to the attention of manufacturing for a jaw wire issue.It was reported that the device did not seal.The reported issue could not be confirmed.The most likely cause could not be established from the information available.It was also reported that the device had alarm activation issue.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a procedure, when used for normal lungs , the device could not seal (there was a seal completion sound, but there was no evidence that energy was supplied).A re-grasp alert occurred, but no bleeding was observed.The jaw part was in a clean condition and was cleaned every time it got dirty.Another ligasure was used with the same generator and it worked fine.There was no patient injury.